# SDR FDEA202407191035

- Difficulty date: July 19, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 51,057 hours, 27,266 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE R1 ENTRY DOOR, ARMING LEVER, RED  ALARM, AUDIBLE AND VISUAL ALARM WENT OFF.    PLND: DATE: 22JUL24 ENT BY: 779762 ON: 19JUL24 14:30 Z AT: LCK-LINE  MEL  19JUL24 13:54   GTF  RELEASED FOR SERVICE PER MEL : 52-11-01-01  CATEGORY : C EXPIRATION : 29JUL24  "MEL 52-11-01-01: CREW ENTRY DOOR ESCAPE SLIDE R1 -  INOP. SLIDE REMAINS INSTALLED ON DOOR.  AMM: 52-73-13-05-01, AMM: 21-31-00-05, ADJUSTED LIMIT SWITCH 10WN PER A300 AMM 52-73-13-05-01, PRESURIZED AIRCRAFT PER A300 AMM 21-31-00-05, NO FAUTS NOTED, CLEARED MEL
